# SDR XNOA1186

- Difficulty date: May 12, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 38,192 hours, 31,781 cycles
- Engine: Ge CF650C2
- Engine time: 42,706 hours, 19,457 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 9054M51G01
- Part serial: XNA791
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE INDICATION ON NR 2 ENG.  QRH COMPLETED, FIRE BOTTLE NOT DISCHARGED.  OPS CHECK FIRE DETECTION SYSTEM IAW A300 MM REF 26-12-00, NO DEFECTS NOTED, OPS CHECKS GOOD.  FOUND NR 2 ENGINE RECOUP DUCT RUPTURED.  REMOVED AND REPLACED BOTH SECTIONS OF DUCT IAW A300 MM REF 20-21-12, NO LEAKS NOTED.
